Napredna pretraga

Pregled bibliografske jedinice broj: 177101

A variant of Jensen-Steffensen's inequality and quasi-arithmetic means


Abramovich, Shoshana; Klaričić Bakula, Milica; Matić, Marko; Pečarić, Josip
A variant of Jensen-Steffensen's inequality and quasi-arithmetic means // Journal of mathematical analysis and applications, 306 (2005), 370-386 (međunarodna recenzija, članak, znanstveni)


Naslov
A variant of Jensen-Steffensen's inequality and quasi-arithmetic means

Autori
Abramovich, Shoshana ; Klaričić Bakula, Milica ; Matić, Marko ; Pečarić, Josip

Izvornik
Journal of mathematical analysis and applications (0022-247X) 306 (2005); 370-386

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen-Steffensen's inequality; monotonicity; quasi-arithmetic means; power means

Sažetak
A variant of Jensen-Steffensen's inequality is proved. Necessary and sufficient conditions for the equality in Jensen-Steffensen's inequality are established. Several inequalities involving more than two monotonic functions and generalized quasi-arithmetic means with not only positive weights are proved. It is shown that such generalized quasi-arithmetic means have the same comparability properties as those with positive weights.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0023001
0117014

Ustanove
Tekstilno-tehnološki fakultet, Zagreb,
Prirodoslovno-matematički fakultet, Split

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus